# SDR SIMA200607504

- Difficulty date: February 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253150522
- Condition: Corroded
- Location: Frame 272
- Part time: 23,908 hours, 23,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 272 UPPER FLANGE CORRODED.  REMOVED CORROSION AND FABRICATED A FILLER, 2 SHIMS AND DOUBLER.  REPAIR DONE IAW SRM.  (K)
